| Catalog Number |
5MAXJET7KIT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient underwent a thrombectomy procedure in the m1 segment of the middle cerebral artery (mca) using a penumbra system jet7 kit.After the first and final pass using a penumbra system jet 7 reperfusion catheter (jet7) had been successfully completed; the physician retracted the jet7, and noted resistance.Additionally, it was reported that the distal tip of the jet7 had become stretched approximately 1-2 cm.There was no report of an adverse effect to the patient.